Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 16, NWS Hastings, NE

March 28, 2012Jewell County, Kansas

NWS Hastings, NE issued this severe thunderstorm warning at Mar 28, 2012, 7:46 PM CDT for Jewell County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2012, 7:46 PM CDT (00:46 UTC)
Expired
Mar 28, 2012, 8:15 PM CDT
In force
29 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Jewell County, KS

The radar

The Grand Island radar (KUEX), 81 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.8 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-03-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1317 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-03-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1317 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
1400 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

558 
WUUS53 KGID 290046
SVRGID
KSC089-290115-
/O.NEW.KGID.SV.W.0016.120329T0046Z-120329T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
746 PM CDT WED MAR 28 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN JEWELL COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 815 PM CDT

* AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR RANDALL...OR 15 MILES NORTHEAST OF BELOIT...
  AND MOVING NORTHEAST AT 10 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FORMOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3958 9794 3966 9809 3968 9808 3986 9794
      3983 9792 3959 9792
TIME...MOT...LOC 0047Z 219DEG 10KT 3966 9797
WIND...HAIL <50MPH 1.00IN

$$

JCB
1 follow-up statement
870 
WWUS53 KGID 290101
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
801 PM CDT WED MAR 28 2012

KSC089-290115-
/O.CON.KGID.SV.W.0016.000000T0000Z-120329T0115Z/
JEWELL KS-
801 PM CDT WED MAR 28 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
JEWELL COUNTY UNTIL 815 PM CDT...

AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED 6 MILES NORTHEAST OF RANDALL...OR 17 MILES
NORTHWEST OF CONCORDIA...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  FORMOSO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3963 9793 3971 9806 3986 9794 3983 9792
TIME...MOT...LOC 0102Z 219DEG 10KT 3969 9794
WIND...HAIL <50MPH 1.00IN

$$

JCB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 6:19 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, Mar 28, 6:19 PM CDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
619 PM CDT WED MAR 28 2012

.AVIATION...00Z TAF. ISOLATED SHOWERS IN THE KGRI AREA IN BROAD
MID LEVEL WARM ADVECTION APPEAR TO BE LIFTING NORTHEAST OF THE
AREA...WHILE OTHER DEVELOPMENT TO THE SOUTH/SOUTHWEST HAS BEEN
LIMITED. LOOK FOR A MID LEVEL CEILING THIS EVENING...TO LOWER
OVERNIGHT AS SOUTHEAST WINDS AND MOISTURE INCREASE ACROSS THE
AREA. MVFR CEILINGS ARE LIKELY BY DAWN THURSDAY...AND THRU
THE MORNING HOURS WITH AREAS OF MVFR VISIBILITIES IN FOG. LATE
IN THE FORECAST PERIOD...A FRONT WILL START TO PUSH THE LOW LEVEL
MOISTURE EAST AS NORTHWEST WINDS INFILTRATE. CONFIDENCE IS TOO LOW
TO INCLUDE ANY RISK FOR PRECIPITATION AT THIS POINT WITH THE
FRONTAL PASSAGE.

&&

.PREV DISCUSSION... /ISSUED 328 PM CDT WED MAR 28 2012/

SHORT TERM...TONIGHT AND TOMORROW.

FOCUS THIS AFTERNOON/EVENING LIES WITH ONGOING CONVECTION AND
CHANCES FOR ADDITIONAL CHANCES INTO THIS EVENING. DAY STARTED OUT
WITH ISOLATED SHOWERS AND A RUMBLE OF THUNDER OR TWO DEVELOPING BY
MID MORNING...MAINLY ACROSS NC KS...AND THIS ACTIVITY HAS
GRADUALLY SHIFTED NORTH THROUGH THE DAY...DRIVEN BY A WEAK MID
LEVEL DISTURBANCE SHIFTING IN FROM THE ROCKIES AND GENERALLY
LOCATED ALONG A BAND OF INCREASED MID LEVEL ISENTROPIC LIFT.
ACTIVITY EARLY THIS AFTERNOON HAS ALSO STAYED ON THE NORTHERN
EDGE OF AREA OF INCREASED ELEVATED INSTABILITY...BUT SFC BASED
INSTABILITY AND STEEPER LAPSE RATES HAVE GRADUALLY BEEN DEVELOPING
FURTHER NORTH THROUGH KANSAS AND TOWARD THE NEB BORDER THIS
AFTERNOON. THE THUNDERSTORMS EARLY THIS AFTERNOON HAVE BEEN
SLOWLY DRIFTING NORTH...AND AT TIMES WEAKENING AS THEY MOVE INTO
A LESS FAVORABLE ENVIRONMENT. THE MAIN SFC WARM FRONT REMAINS ON
THE SRN FRINGE OF THE CWA...AND THERE CONTINUES TO BE THE
POSSIBILITY FOR ADDITIONAL DEVELOPMENT FURTHER EAST ALONG/NORTH OF
THE FRONT THROUGH THE REMAINDER OF THIS AFTERNOON AND INTO THE
EVENING...AND WITH INSTABILITY/SHEAR PARAMETERS IN PLACE ALONG
WITH THE FACT WE HAVE ALREADY HAD SVR HAIL REPORTS...POTENTIAL FOR
STRONG/SEVERE THUNDERSTORMS WILL CONTINUE ON.

LATER THIS EVENING AND OVERNIGHT...BETTER CHANCES FOR
PRECIPITATION ARE EXPECTED TO SHIFT OFF TO THE E/SE...AND THE CWA
LOOKS TO SEE A BREAK IN THE ACTIVITY. MODELS/GUIDANCE CONTINUE TO
HINT AT THE POSSIBILITY OF FOG DEVELOPING DURING THE EARLY MORNING
HOURS...ESP ACROSS THE WRN/SRN HALF OF THE CWA...AND KEPT MENTION
GOING IN THE FORECAST. OVERNIGHT LOWS EXPECTED TO BE MORE MILD
THAN THIS LAST NIGHT/THIS MORNING...WITH FORECAST CALLING FOR
UPPER 40S IN THE NW TO LOWER/MID 50S IN THE SE.

TURNING TOWARD THURSDAY...ATTENTION TURNS TOWARDS A STRONGER
MID/UPPER LEVEL SHORTWAVE TROUGH AXIS SWINGING THROUGH THE PLAINS
AND AN ACCOMPANYING SURFACE COLD FRONT.  MODELS NOT IN TOO BAD OF
AGREEMENT WITH THE TIMING OF THE FRONT...WHICH IS EXPECTED TO PUSH
THROUGH THE CWA DURING THE AFTERNOON HOURS...AND BY TUESDAY
EVENING...THE FRONT LOOKS TO BE SOMEWHERE NEAR THE HIGHWAY 81
CORRIDOR. POTENTIAL FOR SEVERE WEATHER ACROSS THE ERN HALF OF THE
CWA REMAINS...WITH MODELS CONTINUING TO SHOW INSTABILITY UPWARDS
OF 1500-2000 J/KG AND DEEP LAYER SHEAR ANYWHERE FROM 30-40KTS
POSSIBLE AHEAD OF THE FRONT.

LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. MAIN FORECAST
CONCERNS WILL BE CHANCES FOR THUNDERSTORMS THURSDAY EVENING AND
SUNDAY NIGHT...AS WELL AS TEMPERATURES THROUGH THE PERIOD.

UPPER LEVEL WAVE AND COLD FRONT WILL MOVE TO THE EAST THURSDAY
EVENING...BUT THERE COULD BE A FEW SHOWERS AND THUNDERSTORMS THAT
LINGER IN THE FAR EASTERN PART OF THE FORECAST AREA. THE
PRECIPITATION SHOULD MOVE OUT OF THE AREA DURING THE EVENING AND
AS  SURFACE HIGH PRESSURE SETTLES INTO THE AREA SKIES SHOULD
CLEAR AND WINDS BECOME LIGHT. WARM ADVECTION RETURNS TO THE AREA
FOR FRIDAY THROUGH SUNDAY AND EXPECT MOSTLY SUNNY SKIES AND
UNSEASONABLY WARM TEMPERATURES THROUGH SUNDAY.

ANOTHER UPPER LEVEL WAVE AND COLD FRONT APPROACH THE AREA LATE
SUNDAY AFTERNOON AND SUNDAY NIGHT. THIS WILL BRING ANOTHER CHANCE
FOR THUNDERSTORMS TO THE AREA. THERE IS A CHANCE THAT THE
PRECIPITATION COULD CONTINUE INTO MONDAY MORNING BUT IT SHOULD BE
MOVING OUT AFTER THAT. THERE IS COOLER AIR BEHIND THE FRONT AND
TEMPERATURES FOR MONDAY AND TUESDAY...BUT READINGS SHOULD STILL BE
AT OR ABOVE NORMAL. BY WEDNESDAY THERE IS WARM ADVECTION AND
TEMPERATURES WILL START TO WARM BACK UP AGAIN.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&
Hazardous weather outlook, Mar 28, 12:48 PM CDT, 6 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
1248 PM CDT WED MAR 28 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
291200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
1248 PM CDT WED MAR 28 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS CHANCES WILL CONTINUE THIS AFTERNOON THROUGH EARLY
THIS EVENING ACROSS NORTH CENTRAL KANSAS...AS WELL AS PORTIONS OF
SOUTH CENTRAL NEBRASKA GENERALLY SOUTH OF INTERSTATE 80. SEVERE
STORMS WILL BE POSSIBLE...MAINLY ACROSS NORTH CENTRAL KANSAS AND
PORTIONS OF SOUTH CENTRAL NEBRASKA...SOUTH OF HIGHWAY 6. HAIL UP
TO THE SIZE OF QUARTERS...THUNDERSTORM WIND GUSTS TO AROUND 60
MPH...AND AN ISOLATED TORNADO WILL ALL BE POSSIBLE.

THUNDERSTORMS WILL ALSO BE POSSIBLE TONIGHT ACROSS MUCH OF SOUTH
CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS...HOWEVER SEVERE WEATHER
IS NOT EXPECTED AFTER 9 PM.

AREAS OF FOG ARE EXPECTED TO OVERTAKE MUCH OF THE OUTLOOK AREA
AFTER MIDNIGHT TONIGHT. VISIBILITY RESTRICTIONS OF LESS THAN ONE MILE
ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

FOG WILL REMAIN POSSIBLE OVER THE OUTLOOK AREA THROUGH 10 AM
THURSDAY...WITH VISIBILITY RESTRICTIONS OF LESS THAN ONE MILE
POSSIBLE.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA
THURSDAY INTO THURSDAY NIGHT. SEVERE THUNDERSTORMS WILL BE
POSSIBLE THURSDAY AFTERNOON AND EVENING FOR LOCATIONS GENERALLY EAST OF
HIGHWAY 281. HAIL UP TO THE SIZE OF QUARTERS AND THUNDERSTORM WIND
GUSTS TO AROUND 60 MPH WILL BE THE PRIMARY SEVERE WEATHER THREATS.

FINALLY...THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF SOUTH
CENTRAL NEBRASKA...AHEAD OF AN APPROACHING COLD FRONT...SUNDAY
NIGHT. AT THIS TIME...IT IS TOO EARLY TO ASSESS THE POTENTIAL FOR
SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS NORTH CENTRAL KANSAS AND
PORTIONS OF SOUTH CENTRAL NEBRASKA...MAINLY SOUTH OF HIGHWAY
6...THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

In the hours before

Local storm report, Mar 28, 2:09 PM CDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
209 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             1 W EDISON              40.28N 99.79W
03/28/2012  E0.25 INCH       FURNAS             NE   PUBLIC

&&

PBEDA
Local storm report, Mar 28, 2:14 PM CDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
214 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             HOLBROOK                40.30N 100.01W
03/28/2012  E1.00 INCH       FURNAS             NE   FIRE DEPT/RESCUE

            FIELD COVERED IN HAIL. PEA TO NICKLE SIZED WITH QUARTER
            SIZED MIXED IN.

&&

PBEDA
Special weather statement, Mar 28, 2:46 PM CDT, 5 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
246 PM CDT WED MAR 28 2012

NEZ072-073-282015-
GOSPER NE-PHELPS NE-
246 PM CDT WED MAR 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PHELPS AND SOUTHEASTERN
GOSPER COUNTIES UNTIL 315 PM CDT...

AT 243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF LOOMIS...OR 13 MILES WEST OF
HOLDREGE...MOVING NORTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BERTRAND...
  LOOMIS...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4063 9963 4055 9936 4035 9959 4038 9979
TIME...MOT...LOC 1946Z 208DEG 16KT 4044 9961

JCB
Local storm report, Mar 28, 2:51 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
251 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     HAIL             HOLBROOK                40.30N 100.01W
03/28/2012  E0.25 INCH       FURNAS             NE   EMERGENCY MNGR

            TOWN COVERED IN PEA SIZED HAIL 1 INCH. SOME BIGGER HAIL
            STONES MIXED IN. SOME PORTIONS OF HWY SLICK DUE TO HAIL

0240 PM     HAIL             HOLBROOK                40.30N 100.01W
03/28/2012  E0.25 INCH       FURNAS             NE   EMERGENCY MNGR

            TOWN COVERED IN PEA SIZED HAIL 1 INCH DEEP.SLICK SPOTS ON
            HWY DUE TO HAIL COVERING ROAD. SOME HAIL STONES LARGER
            THAN PEA SIZED.

&&

PBEDA
Special weather statement, Mar 28, 4:16 PM CDT, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
416 PM CDT WED MAR 28 2012

NEZ072-282145-
GOSPER NE-
416 PM CDT WED MAR 28 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN GOSPER COUNTY UNTIL
445 PM CDT...

AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES NORTH OF HOLBROOK...OR 29 MILES SOUTHWEST
OF LEXINGTON...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF SOUTHWESTERN GOSPER COUNTY.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4044 10002 4044 9999 4035 9992 4035 9998
      4035 9999 4042 10004
TIME...MOT...LOC 2116Z 223DEG 4KT 4040 9997

JCB
Local storm report, Mar 28, 5:50 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE HASTINGS NE
550 PM CDT WED MAR 28 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     HAIL             1 W EDISON              40.28N 99.79W
03/28/2012  E0.25 INCH       FURNAS             NE   PUBLIC

0150 PM     HAIL             HOLBROOK                40.30N 100.01W
03/28/2012  E1.00 INCH       FURNAS             NE   FIRE DEPT/RESCUE

            FIELD COVERED IN HAIL. PEA TO NICKLE SIZED WITH QUARTER
            SIZED MIXED IN.

0152 PM     HAIL             3 W OXFORD              40.25N 99.69W
03/28/2012  E1.00 INCH       FURNAS             NE   PUBLIC

0240 PM     HAIL             HOLBROOK                40.30N 100.01W
03/28/2012  E0.25 INCH       FURNAS             NE   EMERGENCY MNGR

            TOWN COVERED IN PEA SIZED HAIL 1 INCH DEEP.SLICK SPOTS ON
            HWY DUE TO HAIL COVERING ROAD. SOME HAIL STONES LARGER
            THAN PEA SIZED.

&&

MORITZ

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 8:12 PM CDTSevere Thunderstorm WarningGIDJewell33 min
Mar 29, 6:39 AM CDTDense Fog AdvisoryGIDOsborne, Phillips, Rooks, Smith5 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.